Volume 38, Number 5
Previous Issue Next Issue

Wenjuan XueWeiai Liu

10.4208/jcm.1903-m2018-0072

J. Comp. Math., 38 (2020), pp. 683-704.

Preview Purchase PDF 14 3626 Abstract

Ludwig Gauckler

10.4208/jcm.1903-m2018-0090

J. Comp. Math., 38 (2020), pp. 705-714.

Preview Purchase PDF 16 3418 Abstract

Leonardo Fernández-JambrinaFrancisco Pérez-Arribas

10.4208/jcm.1904-m2018-0209

J. Comp. Math., 38 (2020), pp. 715-731.

Preview Purchase PDF 10 2810 Abstract

Yufeng TianMaodong Pan

10.4208/jcm.1905-m2018-0274

J. Comp. Math., 38 (2020), pp. 732-747.

Preview Purchase PDF 17 4448 Abstract

Michael Holst, Yuwen Li, Adam MihalikRyan Szypowski

10.4208/jcm.1905-m2018-0265

J. Comp. Math., 38 (2020), pp. 748-767.

Preview Purchase PDF 11 4491 Abstract

Huazhong TangYuhuan Yuan

10.4208/jcm.1905-m2018-0020

J. Comp. Math., 38 (2020), pp. 768-796.

Preview Purchase PDF 38 4822 Abstract

T. ScarnatiAnne Gelb

10.4208/jcm.2002-m2019-0192

J. Comp. Math., 38 (2020), pp. 797-826.

Preview Purchase PDF 7 3227 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard